Representation of solutions of difference equations with continuous time

Péics, Hajnalka: Representation of solutions of difference equations with continuous time. Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations, (6) 21. pp. 1-8. (2000)

[img] Cikk, tanulmány, mű
ejqtde_006_qtde_2000_021_001-008.pdf

Download (95kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : proceedings of the colloquium on the qualitative theory of differential equations
Date: 2000
Volume: 6
Number: 21
Page Range: pp. 1-8
ISSN: 1417-3875
Uncontrolled Keywords: Differenciálegyenlet
Additional Information: Bibliogr.: p. 8.
Date Deposited: 2017. May. 09. 13:51
Last Modified: 2017. May. 09. 13:51
URI: http://acta.bibl.u-szeged.hu/id/eprint/42709

Actions (login required)

View Item View Item